# SDR AALA20041127

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT 27D INOPERATIVE.  REPLACED THE AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
